# SDR COMA2010032350067

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 36,118 hours, 32,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R5341056
- Condition: Cracked
- Location: Fuselage
- Part time: 36,118 hours, 32,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LOWER END OF FS 409+128 LBL 27 VERTICAL POST.  CUT OUT DAMAGE AND INSTALLED REPAIR ANGLE IAW REO 601R-53-41-056 REV E.
